# SDR AALA20011585

- Difficulty date: July 31, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Fs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT CORROSION AROUND FLAPPER DRAIN BETWEEN 28R AND BLO STATION 685.  INSTALLED DOUBLER PER SRM 53-30-3 050 7075 T-6 9 INCH BY 9 INCH FOUR ROWS EACH SIDE .1875 RIVETS.  (M)
